# SDR AALA202503287711

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 2565 · Escape Slide
- Part: Extractor
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DETERIORATED SLIDE ASSY EXTRACTOR (1EA) COMPARTMENT 101. MAINTENANCE REPLACED SLIDE ASSY EXTRACTOR (1EA) COMPARTMENT 101 IAW AIM CMM25-35-01 ASSEMBLY B (4) PAG.7002 ITEM 430 FIG.12 PAG.10012-0.
